MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547120
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of balloon deformed.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.It was reported that the size of the balloon and the shape was not normal.The procedure was completed with another extractor pro xl retrieval balloon.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of balloon deformed.Block h11: investigation results: the returned extractor pro xl retrieval balloon was analyzed, and a visual and microscopic inspection noted no damages to the device.Functional testing was performed, and the balloon was able to be inflated, held pressure, and formed a normal shape without any evidence of a possible leak.Dimensional inspection was performed, and the balloon concentricity was measured and confirmed that it is within specification.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon irregular shape was unable to be confirmed.The returned device was inspected, and functional testing found the balloon was able to inflate and deflate without any problem.Also, the balloon has a form and concentricity according to the specification.Therefore, the most probable root cause is no problem detected.
 
Event or Problem Description

Brand Name
EXTRACTOR PRO XL
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key19043042
Report Number3005099803-2024-01486
Device Sequence Number7355063
Product Code FGE
UDI-Device Identifier08714729790648
UDI-Public08714729790648
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2025
Device Model NumberM00547120
Device Catalogue Number4712
Device Lot Number0031834519
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown